English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A tensor product theorem related to perfect crystals

MPS-Authors
/persons/resource/persons236150

Schilling,  Anne
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schilling, A., Okado, M., & Shimozono, M. (2003). A tensor product theorem related to perfect crystals. Journal of Algebra, 267, 212-245.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31FF-6
Abstract
There is no abstract available